# SDR SWAA2025060377055

- Difficulty date: June 1, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 66,555 hours, 39,551 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY FLASHLIGHT HOLDER BROKEN <[01].  REPLACED BROKEN FLASHLIGHT HOLDER PER SRM 51-40-01 AND AMM 25-64-00.
